# SDR 95ZZZX4048

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Failed
- Location: Lt Engine
- Part time: 15,884 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

MCI/SLN - EN ROUTE, LEFT ENGINE FAILED AND CREW DIVERTED TO FOE.  REMOVED AND REPLACED GAS GENERATOR AND POWER SECTION.  GG TSO 51 HRS., 15,884 TT, PS S/N 32472, TSSV 1602, TT 8781.  HSK S/N 72A912.  TSN 1667, TSSV 1602.  TEAR DOWN REPORT SHOWED NR 1 BEARING HAD FAILED.  INSPECTED AIRCRAFT FOR LIGHTNING STRIKE, NONE WAS FOUND.
